# SDR CALA2014050690972

- Difficulty date: May 6, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 93,924 hours, 14,793 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Seal
- Condition: Damaged
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD CTR SYS LOSS OF QTY AT GR EXTENSION.  REPLACED LEAKING NR 10 SPOILER ACTUATOR FILTER HOUSING SEAL MM27-61-01.  LEAK CHECKED NORMAL & C SYS REPLENISHED.
